# SDR SIMA201910154002

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 35,952 hours, 31,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR RH  UPPER EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EXTERIOR RH  UPPER EMERGENCY LAMP IAW AMM 33-50-10 OPC GOOD
